Milson, Robert

  Professor
  PhD - McGill University (1996)
  MSc - McGill University (1992)
  BSc - University of Pittsburgh (1985)

  Mail: Address
  e-mail:milson@mathstat.dal.ca
  Office: Chase Room 203
  Tel: (902)494-6366
  Fax: (902)494-5130
  Homepage:  Dr. Robert Milson's Website

Photo of prof Milson

  • Research Interests:

    • Lorentzian geometry, with applications to relativity
    • quasi-exact solvability
    • geometry of reflection groups


  • Selected Recent Publications:

    • Reflection quotients in Riemannian Geometry. A Geometric Converse
      to Chevalley's Theorem, Proceedings of the AMS, (2004), in press.


    • The Darboux transformation and algebraic deformations of shape-invariant
      potentials, with D. Gómez-Ullate, N. Kamran J. Phys. A 37 (2004),
      1789--1804.


    • Bianchi identities in higher dimensions, with V. Pravda, A. Pravdová,
      A. Coley Class. Quantum Grav. 21 (2004), 2873-2897


    • Classification of the Weyl tensor in higher dimensions, with A. Coley,
      V. Pravda, A. Pravdová Class. Quantum Grav. 21 (2004), L35-L41.


    • Generalizations of pp-wave spacetimes in higher dimensions, with
      A. Coley, N. Pelavas, V. Pravda, A. Pravdová, R. Zalaletdinov
      Phys. Rev. D., 67 (2003), 104020



  • Research Group: Applied Mathematics

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572